MAUDE Adverse Event Report: SKELETAL DYNAMICS SKELETAL DYNAMICS; HEADLESS COMPRESSION SCREW

SKELETAL DYNAMICS SKELETAL DYNAMICS; HEADLESS COMPRESSION SCREW
Model Number Screw, Headless Compression, 2.5mm x 10mm, Ti
Medical Device Problem Codes Inadequacy of Device Shape and/or Size (1583); Osseointegration Problem (3003)
Health Effect - Clinical Codes Failure of Implant (1924); Implant Pain (4561)
Date of Event 02/10/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The instructions for use provide that the user selects the type and size of implant to best meet the patient's needs.It also state that the device is not designed to withstand the stress of weight bearing, load bearing, or excessive physical activity, and that device breakage may occur when the device is subjected to excessive loading associated with delayed union or nonunion.
 
Event or Problem Description
Broken screw post-op.

Brand Name
SKELETAL DYNAMICS
Common Device Name
HEADLESS COMPRESSION SCREW
Manufacturer (Section D)
SKELETAL DYNAMICS
7300 n. kendall drive
suite 400
miami FL 33156
MDR Report Key11456582
Report Number3006742481-2021-00002
Device Sequence Number3105886
Product Code HWC
UDI-Device Identifier00841506101835
UDI-Public00841506101835
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K201662
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 03/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberScrew, Headless Compression, 2.5mm x 10mm, Ti
Device Catalogue NumberHCS-250XX
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2021
Initial Report FDA Received Date03/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR